Nondiscrete Lassonde-Revalski Principle and Dependent Choice
Mihai Turinici ()
Additional contact information
Mihai Turinici: “A. Myller” Mathematical Seminar, “A. I. Cuza” University
A chapter in Current Research in Nonlinear Analysis, 2018, pp 309-360 from Springer
Abstract:
Abstract The nondiscrete version of Lassonde-Revalski Fragmentability Principle (Proc. Amer. Math. Soc., 133 (2005), 2637–2646) is equivalent with the Bernays-Tarski Dependent Choice Principle; and as such, equivalent with Ekeland’s Variational Principle (J. Math. Anal. Appl., 47 (1974), 324–353).
Date: 2018
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89800-1_13
Ordering information: This item can be ordered from
http://www.springer.com/9783319898001
DOI: 10.1007/978-3-319-89800-1_13
Access Statistics for this chapter
More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().